# SDR DALA2023042703299

- Difficulty date: April 25, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N883DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31993
- Aircraft time: 17,066 hours, 6,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9983533) DURING INSPECTION FOUND ROW 14 EMERGENCY LIGHT INOP. REMOVED AND REPLACED EMERGENCY LIGHT AT ROW 14 IAW B737 AMM 33-41.
